Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 24, No 1, (1998), 127p-134p
Aiming to solve some open problems concerning pseudoradial
spaces, we shall present the following: Assuming CH, there are two
semiradial spaces without semi-radial product. A new property of pseudoradial
spaces insuring the pseudoradiality of a product is presented.
∗ The first named author’s research was partially supported by GAUK grant no. 350,
partially by the Italian CNR. Both supports are gratefully acknowledged. The second author
was supported by funds of Italian Ministery of University and by funds of the University of
Trieste (40% and 60%).